| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 14-mar-2019 with the following findings: during investigation, there were no call service alarms found in the pump history.There was no data found in the pump history from the time of the reporter alarm due to continued use of the pump.No alarms occurred during testing.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a call service alarm (communication) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.